# SDR SWAA2022021666838

- Difficulty date: May 13, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 53,790 hours, 26,264 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FORMER AT BS 727 +2.7 RBL 35 IS BROKEN / REMOVED AND REPLACED WING TO BODY FAIRING FORMER B.S 727 + 2.7 RBL 35 MWW IAW SRM 51-40-02-0G-0 AND DWG #149A7502
